# SDR UHLA2014041300328

- Difficulty date: April 13, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 18,958 hours, 14,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRDSTRIKE DAMAGE TO LT FWD FUSELAGE SKIN AT FRAMES 1-4, BETWEEN STGR 22L-25L.  INSTALLED SERVICEABLE FWD FUSELAGE SKIN FCBS 53-10-00-004.
